# SDR P2EA98066

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, EXTERIOR FUSELAGE SKIN CRACKED BETWEEN BS 500 PLUS 9 INCHES TO BS 500A PLUS 2 INCHEC, STRINGER 12 RT AND STRINGER 14 RT.  REPAIRED FUSELAGE SKIN SECTION PER SRM 53-30-3 FIG 38.  (M)
